# SDR AALA202310026492

- Difficulty date: September 29, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A320*
- Aircraft serial: 7336
- Aircraft time: 20,932 hours, 8,123 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Part serial: M13504
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 19,333 hours, 8,594 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENNACE: L1 DOOR SLIDE IS CONTACTING THE FUESELAGE WHEN OPEN. REPLACED L1 DOOR SLIDE RAFT PER TASK CARD 26L00025011.
